# SDR USAA060141

- Difficulty date: January 24, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Cracked
- Location: Ram Air Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR INLET SUPPORT ANGLE CRACKED AT STA 540 STR 22L.  FABRICATED STRAP AND RADIUS FILLERS PER TR 53-50-03, DEFECT SIZE: .5 INCH.
